# SDR IPXA2015122897160

- Difficulty date: December 26, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 5,341 hours, 1,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Activated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EVAS INADVERTENTLY ACTIVATED.  R & R LT EVAS IAW AMM 25-69-00-00, -400.
